MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Device - failure to follow steps/instructions.Evaluation summary: visual inspection was performed on the returned device.The reported difficulties were unable to be confirmed as the stent had already been fully deployed.Based on the reported information, the difficulties were user related.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.It should be noted that the supera instruction for use instructs: while maintaining increased magnification from step 3, rotate the deployment lock to the unlocked position.The investigation determined the reported difficulties were due to user error.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified lesion in the mid superficial femoral artery.A 5.5x150mm supera peripheral stent system was advanced to the lesion and thought to have been deployed; however, when the device was removed the stent was still on the device.It was noted that the physician did not unlock the device when deploying it.Additionally, resistance was felt when removing the device and the stent stretched greater than 10%.The procedure was successfully completed with an unknown stent.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6477478
Report Number2024168-2017-02990
Device Sequence Number1054398
Product Code NIP
UDI-Device Identifier08975370026337
UDI-Public(01)08975370026337(17)180831(10)6092261
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberS-55-150-120-P6
Device Lot Number6092261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1